Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Hello, I have a question about hemorrhoids. Is it normal

Hello, I have a question about hemorrhoids. Is it normal to have a flare up that causes no solid stools except a small amount of diarrhea with a little blood when I wipe? My doctor gave me a prescription for Hdrocortisone suppositories (3 a day ) on Saturday. I am still the same today. And it hurts badly when I try to go to the restroom, but not internal, just where the hemorrhoid is flared up. I do not have any extended outside. Does it take awhile for the flare up to calm down with the suppositories, or should have my hemorrihoids calmed down after taking a few of the suppositories on Saturday or Sunday? I hope you can give me some advise that is hopeful. Thank you

Asked On : Fri, 5 Apr 2013
Answers:  1 Views:  49
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

It may be inappropriate to use hydrocortisone suppositories for hemorrhoids. I hope you consult a surgeon to get a permanent solution to your problem. I hope this helps.

Take care and have a lovely day !

In the meantime use a large amount of vegetables and high fibre diets. Isapghula and Cremaffin may also help with your bowel movement. However a surgeon should be able to find the best solution for you.
Answered: Fri, 5 Apr 2013
I find this answer helpful
Psychiatrist Dr. Sushil Kumar Sompur's  Response
Jun 2013
Hi there ~

I would advise you to see a surgeon to get a hemorroidectomy and find a permanent solution to your problem. I hope you act on this suggestion as soon as possible.

Take care and have a lovely day !
Answered: Fri, 5 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor